# SDR 96FDEA01634

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-221
- Aircraft serial: 345
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator Rod
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED BY RAMP PERSONNEL.  WHILE OPENING THE MDC DOOR.  A LOUD SOUND WAS HEARD.  MX DISCOVERED THAT THE MDC DOOR ACTUATOR ROD-END SHEARED.  *S/D*  REMOVED AND REPLACED MDC DOOR ACTUATOR PER M/M 52-36-27 AND TESTED PER M/M 52-36-00, CHECK OK.
